# SDR USAA2012113000023

- Difficulty date: November 13, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 42,547 hours, 17,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043205
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT R2 DOOR ENTRYWAY BETWEEN FR66 TO FR68, S23R.  REPLACED LOWER SILL AT R2 DOOR ENTRYWAY BETWEEN FR66 TO FR68, S23R IAW A319 SRM 51-72-11 & EA 503575.
